# SDR CALA2024050701376

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 113,818 hours, 11,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 183173
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R3 DOOR 1EA EMER LT POWER PACK (M33404) FOUND LOW CAPACITY.   REPLACED M/D R3 DO OR EMER LT POWER PACK(M33404)AND C/O NEW POWER PACK INSTALLATION TEST, THE RESULT FOUND NORMAL AS PER AMM 33-51-06-960-802, REV.1 00.
